Seyda Köse
Graduate School
3 Publications
2023 | Published | Journal Article | IST-REx-ID: 12680 |

Ivanov G, Köse S. Erdős-Ko-Rado and Hilton-Milner theorems for two-forms. Discrete Mathematics. 2023;346(6). doi:10.1016/j.disc.2023.113363
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

Köse S. Exterior algebra and combinatorics. 2023. doi:10.15479/at:ista:13331
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10842
Köse S, Özbudak F. Factorization of some polynomials over finite local commutative rings and applications to certain self-dual and LCD codes. Cryptography and Communications. 2022;14(4):933-948. doi:10.1007/s12095-022-00557-8
View
| DOI
| WoS
Grants
3 Publications
2023 | Published | Journal Article | IST-REx-ID: 12680 |

Ivanov G, Köse S. Erdős-Ko-Rado and Hilton-Milner theorems for two-forms. Discrete Mathematics. 2023;346(6). doi:10.1016/j.disc.2023.113363
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

Köse S. Exterior algebra and combinatorics. 2023. doi:10.15479/at:ista:13331
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10842
Köse S, Özbudak F. Factorization of some polynomials over finite local commutative rings and applications to certain self-dual and LCD codes. Cryptography and Communications. 2022;14(4):933-948. doi:10.1007/s12095-022-00557-8
View
| DOI
| WoS